# SDR SWAA2024072906727

- Difficulty date: June 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE FUEL GAUGE BRACKET HAS CORROSION MARKED<[01] REMOVED AND REPLACED WING REFUEL PANEL PER SOPM 20-50-01 AND MM 28-41-61.REFUELING PANELS OPS CHECKED GOOD PER MM 28-41-61;MM 28-21-81 AND MM 28-21-00;[02] C/W INSPECTION
